A female asked:
can castor oil packs on the liver and milk thistle hav adverse side effects? i tried both a month ago and ever since been having pain in my liver area
1 doctor answer
Dr. Geoffrey Rutledge answered
41 years experience Internal Medicine
Probably not: Milk thistle (silybum) is an herbal supplement that contains silymarin, a flavenoid compound that is said to reduce liver inflammation - but this effect is not well defined. Side effects include occasional stomach upset and diarrhea. Allergic reactions can occur. Neither silybum nor castor oil should cause abdominal pain for a month. You may want to get this pain checked out by your doctor.
Answered on Sep 27, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Two yrs and 2 months after i had hip replacement i have pain in my bum area on the side of the surgery is this normal
I have been having pins and needles on the balls and toes of both feet for over a week and today little bit of pain in left side of chest on breast
Two months ago i went to bed feeling fine woke up the next morning as i was getting out of bed i got a verry sharp pain on my right shoulderand have been dealing with it since then what could be happening
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month